# SDR UPS07449079

- Difficulty date: January 11, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - LEFT FLOORBEAM LOWER SURFACE FOUND SURFACE CORROSION AT STA 1820 LBL 42 TO LBL 45 ANCHOR NUT AREA.  CORROSION BLEND OUT 0.041 X 2 X 3 INCHES EXCEED SRM LIMIT.  AFT CARGO COMPT - LEFT FLOORBEAM REPAIRED AT BS 1820 LBL 20 TO LEFT MOST O/B AS PER SRM 51-40-04 FIG 2.
